Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 12, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Apr 8, 2011, 3:48 AM CDT for 5 counties in Texas. It took effect at Apr 8, 2011, 1:00 PM CDT. It was in force for 7 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 8, 2011, 3:48 AM CDT (08:48 UTC)
- In effect from
- Apr 8, 2011, 1:00 PM CDT
- Expired
- Apr 8, 2011, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS San Angelo, TX
Counties Fisher County, TX, Haskell County, TX, Jones County, TX, Nolan County, TX, Sterling County, TX
The radar
The Dyess AFB radar (KDYX), 97 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 1:30 PM CDT | WILDFIRE 2930 | 13 Ssw Broome, TX | COTTON RANCH FIRE. FIRE WAS NEAR HWY 2034 IN BOTH TOM GREEN AND STERLING COUNTIES. FIRE IS THOUGHT TO HAVE BEEN STARTED BY A BROKEN POWER LINE. THREE STRUCTURES WERE THREATENED BUT NONE LOST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5174 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991 WWUS84 KSJT 080848 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 348 AM CDT FRI APR 8 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH THIS WEEKEND... .FIRE WEATHER CONCERNS WILL REMAIN VERY HIGH OVER THE NEXT SEVERAL DAYS AS HOT TEMPERATURES PERSIST ALONG WITH VERY LOW RELATIVE HUMIDITIES. THE DRYLINE WILL MOVE BACK AND FORTH ACROSS WEST CENTRAL TEXAS THROUGH SUNDAY WITH RELATIVE HUMIDITIES ON THE DRY SIDE FALLING TO 10 TO 15 PERCENT. MEANWHILE...WIND SPEEDS WILL INCREASE TO 20 MPH OR HIGHER EACH DAY ACROSS PORTIONS OF THE AREA SUSTAINING THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS CONDUCIVE TO EXPLOSIVE FIRE GROWTH POTENTIAL. WINDS ARE EXPECTED TO BE ESPECIALLY GUSTY ON SUNDAY. TXZ049-054-064-098-113-082100- /O.NEW.KSJT.FW.W.0012.110408T1800Z-110409T0100Z/ /O.NEW.KSJT.FW.A.0011.110409T1600Z-110410T0100Z/ /O.NEW.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ FISHER-NOLAN-STERLING-HASKELL-JONES- 348 AM CDT FRI APR 8 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN BIG COUNTRY AND STERLING COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. FIRE WEATHER WATCHES HAVE ALSO BEEN ISSUED. THESE WATCHES ARE IN EFFECT FROM THE LATE MORNING HOURS THROUGH THE EVENING HOURS ON BOTH SATURDAY AND SUNDAY. THE WATCH ON SATURDAY IS FOR THE WESTERN AND CENTRAL BIG COUNTRY AND THE WESTERN CONCHO VALLEY. THE WATCH ON SUNDAY IS FOR MOST OF WEST CENTRAL TEXAS. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING... HASKELL...JONES. * WIND: SOUTHWEST 20 FOOT WINDS NEAR 20 MPH TODAY. SOUTH 20 FOOT WINDS NEAR 20 MPH ON SATURDAY AND WEST WINDS OF 20 TO 30 MPH ON SUNDAY. * HUMIDITY: FALLING TO 8 TO 12 PERCENT TODAY. ON SATURDAY...15 TO 20 PERCENT. ON SUNDAY...8 TO 12 PERCENT. * TIMING: LATE MORNING THROUGH THE EARLY EVENING HOURS EACH DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ065-071-072-076-127-082100- /O.NEW.KSJT.FW.A.0011.110409T1600Z-110410T0100Z/ /O.NEW.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ COKE-IRION-TOM GREEN-CROCKETT-TAYLOR- 348 AM CDT FRI APR 8 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL BIG COUNTRY AND THE WESTERN CONCHO VALLEY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED FIRE WEATHER WATCHES...WHICH ARE IN EFFECT FROM FROM LATE MORNING THROUGH THE EARLY EVENING HOURS ON BOTH SATURDAY AND SUNDAY. THE FIRE WEATHER WATCH ON SATURDAY IS FOR THE CENTRAL BIG COUNTRY AND WESTERN CONCHO VALLEY. THE WATCH ON SUNDAY IS FOR MOST OF WEST CENTRAL TEXAS. * AFFECTED AREA: IN TEXAS...COKE...IRION...TOM GREEN... CROCKETT...TAYLOR. * WIND: SOUTH 20 FOOT WINDS NEAR 20 MPH ON SATURDAY. WEST 20 FOOT WINDS OF 20 TO 25 MPH ON SUNDAY. * HUMIDITY: FALLING TO 15 TO 20 PERCENT ON SATURDAY. ON SUNDAY...NEAR 10 PERCENT. * TIMING: LATE MORNING THROUGH THE EARLY EVENING HOURS ON SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ066-073-077-078-099-114-128-139-140-154-168-082100- /O.NEW.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ RUNNELS-CONCHO-SCHLEICHER-SUTTON-THROCKMORTON-SHACKELFORD- CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD- 348 AM CDT FRI APR 8 2011 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA: IN TEXAS...RUNNELS...CONCHO...SCHLEICHER... SUTTON...THROCKMORTON...SHACKELFORD...CALLAHAN...COLEMAN... BROWN...MCCULLOCH...MENARD. * WIND: WEST 20 FOOT WINDS OF 20 TO 25 MPH. * HUMIDITY: FALLING TO NEAR 15 PERCENT. * TIMING: LATE MORNING THROUGH THE EARLY EVENING HOURS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT JOHNSON
1 follow-up statement
466 WWUS84 KSJT 082112 RFWSJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 412 PM CDT FRI APR 8 2011 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THROUGH THIS WEEKEND... .FIRE WEATHER CONCERNS WILL REMAIN HIGH OVER THE NEXT FEW DAYS... ESPECIALLY ON SUNDAY. TXZ049-054-064-098-113-091200- /O.UPG.KSJT.FW.A.0011.110409T1600Z-110410T0100Z/ /O.NEW.KSJT.FW.W.0013.110409T1600Z-110410T0100Z/ /O.CON.KSJT.FW.W.0012.000000T0000Z-110409T0100Z/ /O.CON.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ FISHER-NOLAN-STERLING-HASKELL-JONES- 412 PM CDT FRI APR 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN BIG COUNTRY AND STERLING COUNTY... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM CDT SATURDAY FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY... ...FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT SATURDAY... FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...FISHER...NOLAN...STERLING... HASKELL...JONES. * WIND: SOUTHWEST 20 FOOT WINDS NEAR 20 MPH TODAY. SOUTH 20 FOOT WINDS AROUND 20 MPH ON SATURDAY AND WEST WINDS OF 20 TO 30 MPH ON SUNDAY. * HUMIDITY: FALLING TO 8 TO 12 PERCENT TODAY. ON SATURDAY...15 TO 20 PERCENT. ON SUNDAY...8 TO 12 PERCENT. * TIMING: THIS AFTERNOON AND EVENING...AND FROM LATE MORNING THROUGH THE EARLY EVENING HOURS SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ065-071-127-091200- /O.UPG.KSJT.FW.A.0011.110409T1600Z-110410T0100Z/ /O.NEW.KSJT.FW.W.0013.110409T1600Z-110410T0100Z/ /O.CON.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ COKE-IRION-TAYLOR- 412 PM CDT FRI APR 8 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN BIG COUNTRY AND STERLING COUNTY... ...RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM CDT SATURDAY FOR STRONGER WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY... ...FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM CDT SATURDAY... FOR THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...COKE...IRION...TAYLOR. * WIND: SOUTH 20 FOOT WINDS NEAR 20 MPH ON SATURDAY. WEST 20 FOOT WINDS OF 20 TO 25 MPH ON SUNDAY. * HUMIDITY: FALLING TO 15 TO 20 PERCENT ON SATURDAY. ON SUNDAY...NEAR 10 PERCENT. * TIMING: LATE MORNING THROUGH THE EARLY EVENING HOURS ON SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ072-076-091200- /O.CON.KSJT.FW.A.0011.110409T1600Z-110410T0100Z/ /O.CON.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ TOM GREEN-CROCKETT- 412 PM CDT FRI APR 8 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR TOM GREEN AND CROCKETT COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS... * AFFECTED AREA: IN TEXAS...TOM GREEN...CROCKETT. * WIND: SOUTH 20 FOOT WINDS NEAR 20 MPH ON SATURDAY. WEST 20 FOOT WINDS OF 20 TO 25 MPH ON SUNDAY. * HUMIDITY: FALLING TO 15 TO 20 PERCENT ON SATURDAY. ON SUNDAY...NEAR 10 PERCENT. * TIMING: LATE MORNING THROUGH THE EARLY EVENING HOURS ON SATURDAY AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ066-073-077-078-099-114-128-139-140-154-168-091200- /O.CON.KSJT.FW.A.0012.110410T1600Z-110411T0100Z/ RUNNELS-CONCHO-SCHLEICHER-SUTTON-THROCKMORTON-SHACKELFORD- CALLAHAN-COLEMAN-BROWN-MCCULLOCH-MENARD- 412 PM CDT FRI APR 8 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF WEST CENTRAL TEXAS... * AFFECTED AREA: IN TEXAS...RUNNELS...CONCHO...SCHLEICHER... SUTTON...THROCKMORTON...SHACKELFORD...CALLAHAN...COLEMAN... BROWN...MCCULLOCH...MENARD. * WIND: WEST 20 FOOT WINDS OF 20 TO 25 MPH. * HUMIDITY: FALLING TO NEAR 15 PERCENT. * TIMING: LATE MORNING THROUGH THE EARLY EVENING HOURS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/SJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 8, 3:31 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 8, 3:31 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 331 AM CDT FRI APR 8 2011 .SHORT TERM... THE DRYLINE HAS RETREATED THROUGH ALL BUT THE SOUTHWEST PORTION OF THE CWA THIS EVENING WITH DEWPOINTS QUICKLY JUMPING INTO THE MID 50S TO LOWER 60S. LOW CLOUDS HAVE INCHED NORTHWEST INTO THE EXTREME SOUTHEAST ZONES BUT ARE NOT EXPECTED TO MAKE IT PAST A SONORA TO CROSS PLAINS LINE. THIS RETURNING MOISTURE IS VERY SHALLOW AND HAS LITTLE HOPE OF PERSISTING ONCE DIURNAL MIXING COMMENCES. THE DRYLINE WILL RACE EAST TODAY BUT SHOULD STALL SOMEWHERE OVER THE NORTHWEST HILL COUNTRY...LIKELY OVER SAN SABA/MASON COUNTIES. WEST OF THIS BOUNDARY WE WILL SEE VERY DRY AIR ONCE AGAIN WITH WIND SPEEDS OF 10-20 MPH KEEPING FIRE WEATHER CONCERNS RATHER HIGH ONCE AGAIN. THESE FIRE WEATHER IMPACTS ARE COVERED BELOW. DOWN SLOPE WINDS AND STRONG H85-H7 THERMAL RIDGING WILL ALLOW TEMPS TO PUSH WELL INTO THE 90S. I HAVE GENERALLY CALLED FOR MID/UPPER 90S INCLUDING 98 DEGREES AT SAN ANGELO /WHICH WOULD TIE THE PREV RECORD SET IN 1963/. STRONG DIURNAL HEATING WILL RESULT IN AMPLE INSTABILITY ALONG AND EAST OF THE DRYLINE LATE THIS AFTERNOON. A FEW ISOLATED STORMS WILL BE POSSIBLE ALONG THE BOUNDARY BUT MOST OF THIS ACTIVITY WILL BE REMOVED TO THE EAST OF THE CWA. GIVEN THE FORECAST POSITION OF THE DRYLINE...I OPTED TO LEAVE THE FORECAST DRY FOR TODAY. HOWEVER... AFTER SUNSET THE DRYLINE WILL QUICKLY RETREATS BACK TO THE WEST. INTERACTION WITH THE DEVELOPING LOW LEVEL JET COULD SPARK AN ISOLATED STORM OR TWO JUST AFTER 00Z. I INCLUDED THE MENTION OF THUNDERSTORMS OVER THE EASTERN BIG COUNTRY AND NORTHERN HEARTLAND TO CAPTURE THIS POTENTIAL. GIVEN THE ANTICIPATED SHEAR/INSTABILITY...WE COULD SEE A STORM PULSE UP TO MARGINALLY SEVERE LEVELS BUT ANYTHING THAT FIRES WILL NOT LAST LONG AFTER WE LOSE THE SUPPORT OF SURFACE HEATING. TEMPS WILL REMAIN QUITE MILD OVERNIGHT AS LOW CLOUDS AND MOISTURE STREAM TO THE NORTH ACROSS THE AREA WITH MIN TEMPS IN THE 60S AREAWIDE SATURDAY MORNING. JOHNSON .LONG TERM... FIRE WEATHER WILL BE A POTENTIAL HIGH IMPACT EVENT THIS WEEKEND... PARTICULARLY ON SUNDAY. SEE FIRE WEATHER SECTION FOR DETAILS ON FIRE WEATHER WATCHES. LEE TROUGH STRENGTHENS SATURDAY AS UPPER TROUGH APPROACHES FROM THE WEST...WITH DRYLINE IN WESTERN COUNTIES. HAVE A SLIGHT CHANCE OF THUNDERSTORMS ALONG THE DRYLINE SATURDAY EVENING...THEN LATE SATURDAY NIGHT INTO SUNDAY MORNING AS A SURFACE TROUGH MOVES THROUGH. GFS MODEL HAS A 50-60 700 MB WIND MAX SUNDAY AFTERNOON ACROSS THE BIG COUNTRY/CONCHO VALLEY. THIS...ALONG WITH SUBSIDENCE BEHIND UPPER TROUGH...EXPECT VERY WINDY AND HIGH FIRE DANGER CONDITIONS. NO SIGNIFICANT RAINFALL EXPECTED NEXT WEEK. DRY IN THE EARLY PART OF THE WEEK. LOW LEVEL MOISTURE BEGINS RETURNING WEDNESDAY AS AN UPPER SYSTEM SYSTEMS THROUGH THE PLAINS. RAINFALL DOES NOT LOOK LIKELY WITH SYSTEM TO THE NORTH AND NO DEEP MOISTURE. 04 && .FIRE WEATHER... THE SURFACE GRADIENT WILL NOT BE STRONG ENOUGH TODAY TO SUPPORT CRITICAL WIND THRESHOLDS ACROSS MOST OF THE AREA BUT WIND SPEEDS SHOULD BE STRONG ENOUGH TO WARRANT A RED FLAG WARNING ACROSS THE WESTERN BIG COUNTRY AND STERLING COUNTY THIS AFTERNOON. EVEN IF WIND SPEEDS ARE JUST BELOW 20 MPH...PERSISTENT WELL ABOVE NORMAL TEMPS AND LACK OF RAINFALL HAVE CREATED A TINDER BOX SO I WILL ERR ON THE SIDE OF CAUTION. ELSEWHERE...SUSTAINED SOUTHWEST 20FT WINDS AROUND 12-15 MPH ARE EXPECTED ACROSS MUCH OF THE AREA. RELATIVE HUMIDITIES WILL PLUMMET TO 10-15 PERCENT BEHIND THE DRYLINE. THESE FACTORS WILL KEEP THE FIRE WEATHER CONCERNS STRONGLY ELEVATED. THE DRYLINE WILL NOT MAKE IT AS FAR TO THE EAST ON SATURDAY. THE FORECAST HAS THE DRYLINE ROUGHLY ALONG A LINE FROM SWEETWATER...TO MERTZON...TO OZONA. TWENTY FOOT WIND SPEEDS WILL BE CLOSE TO 20 MPH SO I HAVE DECIDED TO ISSUE A FIRE WEATHER WATCH ALONG AND WEST OF THIS LINE. A MORE SIGNIFICANT FIRE WEATHER THREAT WILL EXIST ON SUNDAY AS STRONG MID LEVEL WESTERLIES MOVE OVERHEAD. THESE STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE BY MIDDAY WITH WEST WINDS EXPECTED TO INCREASE TO 20-30 MPH...WITH GUSTS OVER 40 MPH AT TIMES. THESE WINDS WILL ALSO ADVECT DRIER AIR INTO THE AREA ALLOWING RELATIVE HUMIDITIES TO FALL TO 20 PERCENT OR LESS ACROSS MOST OF THE FORECAST AREA. WE MAY EVEN SEE SINGLE DIGIT HUMIDITIES ACROSS THE WESTERN BIG COUNTRY AND CONCHO VALLEY. VEGETATION HAS BEEN VERY DRY GIVEN THE LACK OF APPRECIABLE RAINFALL OVER THE PAST FEW MONTHS AND THE D3 DROUGHT CONDITIONS CONTINUE TO CREEP UP TO THE NORTH. LIGHTER WINDS SHOULD MITIGATE FIRE WEATHER CONCERNS ON MONDAY BUT ELEVATED FIRE WEATHER CONDITIONS WILL CREEP BACK INTO THE FORECAST BY TUESDAY. JOHNSON && .PRELIMINARY POINT TEMPS/POPS... ABILENE 94 65 94 65 82 / 0 10 10 20 10 SAN ANGELO 98 67 96 65 85 / 0 0 10 20 10 JUNCTION 97 67 94 69 87 / 10 10 10 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN... CONCHO...CROCKETT...FISHER...HASKELL...IRION...JONES... MCCULLOCH...MENARD...NOLAN...RUNNELS...SCHLEICHER... SHACKELFORD...STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES: COKE...CROCKETT...FISHER... HASKELL...IRION...JONES...NOLAN...STERLING...TAYLOR...TOM GREEN. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: FISHER...HASKELL...JONES... NOLAN...STERLING. && 25/04
Hazardous weather outlook, Apr 7, 4:23 AM CDT, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 423 AM CDT THU APR 7 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-080930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 423 AM CDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE BIG COUNTRY AND CONCHO VALLEY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EVENING FOR THESE AREAS. AREA RESIDENTS ARE DISCOURAGED PROPERLY DISPOSE OF LIT CIGARETTES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON SUNDAY AS STRONG WEST WINDS AND DRY AIR MOVE IN BEHIND A PACIFIC COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:48 AM CDT | Fire Weather Watch | SJT | Coke, Crockett, Fisher, Haskell, Irion, Jones and 4 more | 24 hr |
| Apr 8, 3:48 AM CDT | Fire Weather Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 15 more | 50 hr |
| Apr 8, 4:12 PM CDT | Red Flag Warning | SJT | Coke, Crockett, Fisher, Haskell, Irion, Jones and 4 more | 28 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.